# SDR 2006FA0000780

- Difficulty date: August 8, 2006
- Submitted: August 8, 2006
- Operation: General aviation
- Aircraft: N2745F
- Make and model: Cessna 340A
- Aircraft serial: 340A0949
- Aircraft time: 2,113 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS464P426
- Condition: Sheared
- Location: Bell Crank
- Part time: 2,113 hours
- Component: Bell Crank, Cessna
- Component part number: 54100112
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FAILURE OF THE PIVOT BOLT ON THE RT MLG DOWNLOCK BELLCRANK (BOOMERANG) APPEARS TO HAVE RESULTED FROM SHEAR FORCES DURING LANDING. FORCES OF THIS NATURE EXCEEDED DESIGN LIMITS OF THIS SEGMENT OF THE LANDING GEAR SYSTEM.  THE EXACT CAUSE COULD NOT BE DETERMINED BUT MAY HAVE RESULTED FROM IMPROPER RIGGING TO THE SYSTEM DURING RECENT MAINTENANCE OF THE LANDING GEAR COMPONENTS.
